Journal of the Mathematical Society of Japan

The formal system for various 3-valued logics II

Toshio NISHIMURA and Takemasa OHYA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 29, Number 3 (1977), 513-527.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240432950

Digital Object Identifier
doi:10.2969/jmsj/02930513

Mathematical Reviews number (MathSciNet)
MR0444433

Zentralblatt MATH identifier
0353.02007

Subjects
Primary: 02C05

Citation

NISHIMURA, Toshio; OHYA, Takemasa. The formal system for various 3-valued logics II. J. Math. Soc. Japan 29 (1977), no. 3, 513--527. doi:10.2969/jmsj/02930513. https://projecteuclid.org/euclid.jmsj/1240432950


Export citation